# SDR USAA000431

- Difficulty date: March 21, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DOOR FRAME CRACKED .5 INCH, FORWARD SERVICE DOOR FRAME, LOWER FORWARD CORNER.  INSTALLED DOUBLER AND FILLER PER SRM 51-40-04.  (M)
